# SDR MALA020473

- Difficulty date: August 19, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OF FLIGHT 3001, RECEIVED RIGHT TAILPIPE HOT CWP AND MASTER WARNING AFTER GEAR RETRACTION.  REDUCED POWER TO 30 PERCENT TORQUE, COMPLETED QRH, LIGHT WENT OFF AFTER APPROXIMATELY 5 MINUTES.  DID NOT SHUT ENGINE DOWN.  AIR RETURN TO FWA.  MADE AND EMERGENCY LANDING IN FWA.  MAINTENANCE ACCOMPANIED CREW FOR HIGH POWER RUN-UP.  RAN ENGINES UP TWICE TO FULL POWER AND COULD NOT DUPLICATE TAIL PIPE PROBLEM.  AIRCRAFT OK FOR RETURN TO SERVICE.
